Jump to content

Photo

2012 Accutane...here I Go!

2012 accutane isotretinoin

This topic has been archived. This means that you cannot reply to this topic.
50 replies to this topic

#41 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 16 August 2012 - 04:35 AM

....sooo back here in manila and consulted my derm...... coz i skipped a month of accutane...... back on the pill...... he said that hopefully it's still in my system and that i can keep up with it since it can leave my system as soon as a month's time and also that i may not have to take it from scratch....hopefully.....

.....still have zits popping out from nowhere....

.....question though (for people who have tried it...) what's better... a chemical peel or a simple baking soda scrub??????

And there will come a time, you'll see, with no more tears.....


#42 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 30 September 2012 - 09:07 AM

soo i guess this is an update...

i've switched from using bitter gourd tea to the Moringa oleifera plant (since we have like three trees of it in our garden)...
has a lot of antioxidants and vitamins and really good for you......

i just brew the fresh leaves, then i add a little salt, vit c , and clindamycin and that's basically my toner which i use 2x a day.
i also try to cleanse with with the brewed tea at least 3-4x a week.

it's been soo helpful..... and i don't have to pay for it!!! i just pluck out leaves from our garden whenever i need it.....
hope you guys are all doing great!

the wikipedia page of the Moringa Oleifera plant>>
http://en.wikipedia....oringa_oleifera





...peace out!

And there will come a time, you'll see, with no more tears.....


#43 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,495
    Gallery Images: 10
    Blog Entries: 17
    Likes: 589
About Me
  • Joined: 18-August 11

Achievements

     

Posted 30 September 2012 - 10:56 AM

Margox, what dosage of accutane are you on? I'm not sure you should be doing anything beyond, washing, toning and moisturizing, even if your course is modified. What made you decide to do a modified course versus a regular course? How long will you have to take the modified course?

It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#44 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 01 October 2012 - 09:18 PM

Margox, what dosage of accutane are you on? I'm not sure you should be doing anything beyond, washing, toning and moisturizing, even if your course is modified. What made you decide to do a modified course versus a regular course? How long will you have to take the modified course?


that modified course is prescribed by my doctor.... modified course meaning that i am only to take a prescribed dosage of medication every month.

i took 40mg accutane for 7days every month.... so that's 280mg a month
total of 1680 mg for the whole 6 months.

depending on the outcome, i may or may not take a 2nd course...that i still have to find out when i go back to my derm...

several months back, i've ditched some of the topicals from my derm and started using the mildest...
i just use cetaphil as my cleanser and moisturizer, and i make my own organic toner..... since i've cut the chemicals that i'm putting on my face, i've noticed changes in my skin that i didn't see when i was using all the prescribed topicals by my derm...

hoping it would continue for the better........

still have breakout at this point...it's the time of the month....slam bam in a can..... it's like this one zit in my cheek threw a party and invited a couple more of it's zit-friends!!!!

aarrrgghhh... just made my day...

i feel like punching someone....... sooo i'll stay out of people's way...and avoid mirrors..........

jump and run around the house...maybe that ought to take my fist from someone's face....

And there will come a time, you'll see, with no more tears.....


#45 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,495
    Gallery Images: 10
    Blog Entries: 17
    Likes: 589
About Me
  • Joined: 18-August 11

Achievements

     

Posted 02 October 2012 - 06:59 PM

Keep strong girl! You are beautiful no matter what. i agree that chemicals can do more harm than good but sometimes they are a necessary evil.

Keep us posted

It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#46 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 03 October 2012 - 02:21 AM

Keep strong girl! You are beautiful no matter what. i agree that chemicals can do more harm than good but sometimes they are a necessary evil.

Keep us posted


will do..... thanks Sasch83

And there will come a time, you'll see, with no more tears.....


#47 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 14 October 2012 - 02:37 AM

just took pictures....... it's soooooo hot here!!!!!






boing......

And there will come a time, you'll see, with no more tears.....


#48 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 07 November 2012 - 08:37 AM

...went back to my derm yesterday... facial+injections+peel=hurt-a-lot.....

will continue my Accutane for another 6 months......here we go again!

And there will come a time, you'll see, with no more tears.....


#49 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 23 February 2013 - 08:21 AM

3rd month on my 2nd course of modfied isotretinoin course.......

 

my face itches everytime i come around to taking the pills... hhmmm???? anyway.... i scratched a bit earlier.... trying soo hard not to do it again.....

 

ugh...i'm really beating myself up about 'that scratching thing..." i just hate it.....

 

feel like crap.....


And there will come a time, you'll see, with no more tears.....


#50 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,495
    Gallery Images: 10
    Blog Entries: 17
    Likes: 589
About Me
  • Joined: 18-August 11

Achievements

     

Posted 23 February 2013 - 06:55 PM

margox - whats your current dosage like now?  Have you seen much improvement.  If the low dosage is not working for you, it may be a better bet to do a regular course as this drug long term is never a good option.

 

Keep us posted


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#51 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Joined: 01-September 11

Achievements

     

Posted 24 February 2013 - 03:06 AM

 
hey sasch... i'm on a low dose... 840mg over a 6 month period.... actually there has been much improvement.... so has my relatives said.
 
although my general feeling about it is still pretty much the same..... still down... in and out every single day.
been off mood stabilizing and anti-depressant meds and i haven't gone back to my psych.... crazy.gif
 
.... still having breakouts but i believe not as they were before.... right now i think i have zits under, coz everytime i twitch my face, i feel kinda like a pricking pain i guess from where the zits are since i don't touch my face too often now....
 
 

ugh...zits huh? when will they ever end...????


And there will come a time, you'll see, with no more tears.....